# SDR SWAA2018031220298

- Difficulty date: February 18, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 24,864 hours, 14,824 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3150
- Condition: Damaged
- Location: Bs 460-500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGED BETWEEN BS 460 TO 500, STRINGERS 21L TO 23L.  REPAIRED THE SKIN IAW ER AND EA.
